MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E); HEMOGLOBIN A1C TEST SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E); HEMOGLOBIN A1C TEST SYSTEM
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center (ccc) regarding erroneously elevated enzymatic hemoglobin a1c (a1c_e) results obtained on ten (10) patient samples on an atellica ch 930 analyzer.Siemens healthineers has confirmed the potential for intermittent well-to-well bias affecting the a1c_e/a1c_h assay when used on the atellica ch and atellica ci systems.Us customers were notified through an urgent medical device correction (umdc, letter achc26-06.A.Us) and ous customers were identified through urgent field safety notice (ufsn, letter achc26-06.A.Ous) titled ¿potential for well-to-well bias affecting atellica enzymatic hemoglobin a1c assay results¿.The communication was directed to all customers who received atellica ch enzymatic hemoglobin a1c (a1c_e) impacted lots informing them of the issue and providing instructions the customer must follow.
 
Event or Problem Description
The customer reported to siemens they obtained erroneously elevated enzymatic hemoglobin a1c (a1c_e) results obtained on ten (10) patient samples on an atellica ch 930 analyzer.The erroneously elevated results were reported to the physician and not questioned.The same samples were reprocessed on an alternate atellica ch 930 analyzer.Lower results were obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated enzymatic hemoglobin a1c (a1c_e) results.

Brand Name
ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Common Device Name
HEMOGLOBIN A1C TEST SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key25457763
Report Number2432235-2026-00125
Device Sequence Number16037329
Product Code PDJ
UDI-Device Identifier00630414220505
UDI-Public(01)00630414220505(10)150232(17)260512
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K200256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Model NumberN/A
Device Catalogue Number11097536
Device Lot Number150232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-06/08/2026-003-C
Patient Sequence Number1
Patient SexUnknown